`a`
Kinetic and Related Models (KRM)
 

On the uniqueness for coagulation and multiple fragmentation equation

Pages: 589 - 599, Volume 6, Issue 3, September 2013      doi:10.3934/krm.2013.6.589

 
       Abstract        References        Full Text (314.2K)       Related Articles       

Ankik Kumar Giri - Johann Radon Institute for Computational and Applied Mathematics (RICAM), Austrian Academy of Sciences, Altenbergerstrasse 69, A-4040 Linz, Austria (email)

Abstract: In this article, the uniqueness of weak solutions to the continuous coagulation and multiple fragmentation equation is proved for a large range of unbounded coagulation and multiple fragmentation kernels. The multiple fragmentation kernels may have a singularity at origin. This work generalizes the preceding ones, by including some physically relevant coagulation and fragmentation kernels which were not considered before.

Keywords:  Particles, coagulation, multiple fragmentation, higher moments, uniqueness.
Mathematics Subject Classification:  Primary: 45J05, 45K05; Secondary: 34A34, 45G10.

Received: January 2013;      Revised: March 2013;      Available Online: May 2013.

 References